# SDR ASMF200610005

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 45,772 hours, 31,437 cycles
- Engine: Pwa JT8D219
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Full
- Location: Both
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO EXCESSIVE WATER DRIPPED IN THE PASSENGERS CABIN AT ROW 24 NEAR TO THE AFT GALLEY. THE WATER SEPARATORS WERE DRAINED IAW MM 21-70-00 AND BOTH AIR CONDITIONING SYSTEMS WERE OPERATED IN HEAT MODE, ALL CORRECT. DURING OVERNIGHT CHECK, AN INSPECTION WAS PERFORMED TO THE AIR CONDITIONING DUCTS IAW MM 21-20-00, NO DAMAGES WERE FOUND, TESTED CORRECT.
